# SDR UALA2008111306255

- Difficulty date: October 23, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 22,441 hours, 9,877 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SYS DISAGREE ON UPPER ECAM.  RTFL.  THE RT MLG EXTEND SENSOR 20GA HAS FAILED.  REMOVED AND REPLACED RT MLG EXTEND SENSOR.  OPS TEST NORMAL.  BITE TEST NORMAL.
